Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
N3misisisNZ

going off accutane

I have just about finished my course of accutane (60mg/day) ~20 weeks and was wondering from peoples experience how long the side effects take to subside (eg. dry skin/lips/eyes and slight redness).

thanks

Share this post


Link to post
Share on other sites

yeah, I'll agree, mine stopped around the two week mark.

Dry eyes stopped nearly immediatelly (closely connected to change from winter to spring weather).

Dry skin, I could stop moisturzing within a month (the face was the last place I NEEDED to moisturize).

Other symptoms, took about two months to wear off. I'd suggest that if thing linger on for more than the two/three month mark, go see your doc. At least get a doctor's notice/report about your concern, in case of the extremely rare side-effect problems.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×